BeautyDir PharmBeautyDir Pharm

판피린큐액

판피린큐액

Pharmacy only
감기약

제조사 / Company

동아제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills, fever, headache, joint pain, muscle pain).

Helps with:

headachemuscle painjoint painsore throatfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

Adults, take 1 bottle (20 mL) 3 times a day, 30 minutes after meals.

한국어 원문 보기

성인 1회 1병(20 mL)을 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this medicine or other cold medicines or antipyretic analgesics, infants under 3 months of age, or people taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or within 2 weeks of stopping taking them should not take this medicine. Before taking this medicine, please avoid infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, allergic constitutions (hives, bronchial asthma, fever, rash, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma, difficulty urinating, people with weak bodies, high fever, heartburn, stomach discomfort, gastrointestinal problems such as stomach pain, Consult a doctor or pharmacist if you have ulcers or bleeding problems, are pregnant or may be pregnant, are breastfeeding, smoke, have asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that lasts for more than a week or recurs, chronic cough, cough that is accompanied by fever, rash, or persistent headache. Be sure to follow the prescribed usage and dosage. Drowsiness may occur after taking this medicine, so be careful when driving or operating machinery.

한국어 원문 보기

이 약 또는 다른 감기약, 해열진통제에 과민증 환자, 만 3개월 미만의 영아, MAO 억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질(두드러기, 기관지천식, 발열, 발진, 가려움증 등), 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장, 배뇨곤란, 몸이 약한 사람, 고열, 속쓰림, 위부불쾌감, 위통과 같은 위장문제, 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열·발진이나 지속적인 두통이 동반되는 기침 등이 있는 사람은 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 이 약 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

판피린큐액 — 감기약 | BeautyDir Pharm | BeautyDir Pharm